Vol. 3, No. 2, 2018

Download this issue
Download this issue For screen
For printing
Recent Issues
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
 
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
An explicit basis for the rational higher Chow groups of abelian number fields
173–191

Matt Kerr and Yu Yang

Algebraic $K\mskip-2mu$-theory and a semifinite Fuglede–Kadison determinant
193–206

Peter Hochs, Jens Kaad and André Schemaitat

Algebraic $K\mskip-2mu$-theory of quotient stacks
207–233

Amalendu Krishna and Charanya Ravi

A fixed point theorem on noncompact manifolds
235–286

Peter Hochs and Hang Wang

Connectedness of cup products for polynomial representations of $\mathrm{GL}_n$ and applications
287–329

Antoine Touzé

Stable $\mathbb{A}^1$-connectivity over Dedekind schemes
331–367

Johannes Schmidt and Florian Strunk